Results of a multi drug overdose (accidental)

0 Results of a multi drug overdose (accidental)A combination of Methadone and Benzodiazepines (Nitrazepam) along with the Tca antidepressant (Amitriptyline) when used In combination can cause this effect. However I am on the straight and narrow now.

Duration : 0:1:13


Technorati Tags: , , , , , , ,

One Response to “Results of a multi drug overdose (accidental)”

  • nickyd1177 says:

    I had taken my …
    I had taken my prescribed medications that day but In excess. They are prescribed to me as follows-Amitriptyline 50mg tablets x 4 daily, Nitrazepam 5mg tablets x 2 at Night. However on this occasion I had taken the 4 Amitriptyline tablets (Brand names Elavil In the US) and around 7 of the Nitrazepam tablets (Brand names Include Mogadon) on top of this I also took 100mls of Methadone linctus I had saved from my old script. The drugs all work In the same way=they suppress the CNS. I was lucky.

Leave a Reply